# SDR AXSA20160317001

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N197WA
- Make and model: Beech B-99
- Aircraft serial: U130
- Aircraft time: 33,032 hours, 38,869 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: E10D40
- Part serial: 9933573
- Condition: Odor
- Location: Zone 100
- Part time: 2,294 hours, 3,195 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, NOTICE A SMELL IN THE CABIN.  IMMEDIATELY NOTIFIED ATC OF THE SITUATION IN CASE THE CONDITION DETERIORATED.  THEY ASKED IF I WAS DECLARING AN EMER, RESPONDED NOT AT THIS TIME.  REQUESTED TO REMAIN AT 5,000 FEET & SAME HEADING TO DETERMINE THE CAUSE OF THE SMELL.  UTILIZE THE WORD SMOKE IN MY COMMUNICATION INTENDING TO SAY AN ACRID SMELL.  THE SMELL WENT AWAY RAPIDLY & NO OTHER INDICATIONS OF PROBLEMS WERE NOTED.  NOTIFIED ATC THAT ALL SYS WERE OPERATING & THAT THERE WAS NO ODOR OR SMOKE IN THE CABIN.  REQUESTED TO PROCEED.  UPON LANDING, TURNED THE COMBUSTION HEATER ON NOTICING AN ACRID SMELL IN THE CABIN.  WROTE UP THAT, THE COMBUSTION HEATER HAS AN ACRID SMELL WHEN ON, IN THE LOG BOOK.
